# SDR COMA9660079

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 7804011
- Condition: Defective
- Location: Te Flaps
- Part time: 7,001 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED TO 20 DEGREES FOR APPROACH.  REPLACED THE FLAP SELECTOR CONTROL.  PART TOTAL CYCLES, 6,234.
